# SDR USAA2009082492230

- Difficulty date: August 19, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N451UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Aircraft time: 51,253 hours, 33,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6552967
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - EXFOLIATION CORROSION ON CHANNEL STIFFENER AT BS 1016, LBL 1.  REPAIRED CHANNEL STIFFENER AT BS 1016, LBL 1 IAW SRM 51-70-11 AND SRM 53-80-08.
